Aldactazide Overdose

Treatment for an Aldactazide Overdose

The treatment for an Aldactazide overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Measures to correct electrolyte imbalances
  • Other treatments based on complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek prompt medical attention if you believe that you may have overdosed on Aldactazide.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Aldactazide Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.